Hajós's theorem

Hajós's theorem (Redirected from Rédei's theorem) Jump to navigation Jump to search In group theory, Hajós's theorem states that if a finite abelian group is expressed as the Cartesian product of simplexes, questo è, sets of the form {stile di visualizzazione {e,un,un^{2},punti ,un^{s-1}}} dove {stile di visualizzazione e} is the identity element, then at least one of the factors is a subgroup. The theorem was proved by the Hungarian mathematician György Hajós in 1941 using group rings. Rédei later proved the statement when the factors are only required to contain the identity element and be of prime cardinality. Rédei's proof of Hajós's theorem was simplified by Tibor Szele.

In this lattice tiling of the plane by congruent squares, the green and violet squares meet edge-to-edge as do the blue and orange squares.

An equivalent statement on homogeneous linear forms was originally conjectured by Hermann Minkowski. A consequence is Minkowski's conjecture on lattice tilings, which says that in any lattice tiling of space by cubes, there are two cubes that meet face to face. Keller's conjecture is the same conjecture for non-lattice tilings, which turns out to be false in high dimensions.

References Hajós, Georg (1941), "Über einfache und mehrfache Bedeckung des {stile di visualizzazione n} -dimensionalen Raumes mit einem Würfelgitter", Giornale di matematica (in tedesco), 47: 427–467, doi:10.1007/BF01180974, Zbl 0025.25401 Minkowski, H. (1907), Diophantische Approximationen (in tedesco), Lipsia, p. 28 È tuo, l. (1965), "Die neue Theorie der endlichen abelschen Gruppen und Verallgemeinerung des Hauptsatzes von Hajós", Giornale matematico dell'Accademia delle scienze ungherese (in tedesco), 16: 329–373, doi:10.1007/BF01904843, SIG 0186729 Stein, S. K. (1974), "Algebraic tiling", Mensile matematico americano, 81: 445–462, doi:10.2307/2318582, JSTOR 2318582, SIG 0340063 Stein, Sherman K.; Szabó, Sándor (1994), "The group theoretic version of Minkowski's conjecture; more about the algebraic version of Minkowski s conjecture", Algebra and Tiling: Homomorphisms in the Service of Geometry, Carus Mathematical Monographs, vol. 25, Associazione Matematica d'America, pp. 23–28, ISBN 978-0-88385-028-2, SIG 1311249 Szele, T. (1949), "Neuer vereinfachter Beweis des gruppentheoretischen Satzes von Hajós", Publicationes Mathematicae Debrecen (in tedesco), 1: 56–62, SIG 0032620 Categorie: Theorems in group theoryConjectures that have been proved

Se vuoi conoscere altri articoli simili a Hajós's theorem puoi visitare la categoria Conjectures that have been proved.

lascia un commento

L'indirizzo email non verrà pubblicato.

Vai su

Utilizziamo cookie propri e di terze parti per migliorare l'esperienza dell'utente Maggiori informazioni